Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Diagnosed with 2 liver lesions, problems like vitD and iron deficiency, back pain etc. Is it due to liver problem ?

I was diagnosed with two liver lesions two years ago. One was a 2 cm hemagioma and the other a 3 cm fnh. Currently having several problems including vitamin d deficiency level was 14; iron deficiency level was 29, and % saturation level an 8; vitamin b12 low; sed rate level 29; a/ g ratio level 0.9; c-reactive protein1.1; white blood count 10.47; anion gap 6; and calculated osmolal 273. Having all over body pain, pain on right upper abdomen, back pain, water weight gain- would gain over 5 lbs in one day, blood pressure was 132/82 before put on medicine now down to 110/78. Medicines currently taking hydroclorothiazide 12.5 mg once a day; amatriptyline hcl 25mg 2 tablets at bedtime; vitamin d ergocalciferol 0000 unit one a week for six weeks just finished; ferrousul 325 mg once a day; gabapentin 300 mg take two capsules three times daily; nabumentone 500 mg take two capsules twice daily; prednisone 10 mg take 6 tablets, then decrease by 1 tablet until gone just started; cyanocobalamin 1000 mcg/ml injection weekly for 4 weeks, then once a month for two months just finished with weekly. Could it be my liver causing all these problems?
Asked On : Fri, 15 Feb 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
Apr 2013
Hi and welcome to HCM,thank you for your query.
I dont think this is related to these small liver hemangiomas since hemangiomas can cause symptoms pnly if larger then 7,8cm or if rupture.
Cause of your malapsorption can be liver but only some serious disorders such as fiboris,cirrhosis etc. More likely it can be sign of bowel or stomach disorders so I suggest to do more detailed gastroenterolgoic work up to rule this out.

Wish you good health. Regards.
Answered: Fri, 25 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor